Alert archive / Louisiana / Gale Warnings in 2014
Gale Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Mar 2, 2014, 2:46 PM CST. It took effect at Mar 3, 2014, 3:00 AM CST. It was in force for 102 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2014, 2:46 PM CST (20:46 UTC)
- In effect from
- Mar 3, 2014, 3:00 AM CST
- Expired
- Mar 3, 2014, 4:42 AM CST
- In force
- 102 min
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
675 WHUS74 KLCH 022046 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 246 PM CST SUN MAR 2 2014 ...BLUE NORTHERS WILL RETURN... .A CANADIAN FRONT WILL SPILL SOUTHWARD THROUGH TEXAS...ENTERING THE HIGH ISLAND TO CAMERON STRETCH AROUND MIDNIGHT MONDAY... BEFORE EXITING THE ATCHAFALAYA BAY REGION BY EARLY MORNING MONDAY. GMZ470-472-030615- /O.NEW.KLCH.GL.W.0003.140303T0900Z-140303T1500Z/ /O.NEW.KLCH.SC.Y.0017.140303T1500Z-140304T0600Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 246 PM CST SUN MAR 2 2014 ...GALE WARNING IN EFFECT FROM 3 AM TO 9 AM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-030615- /O.NEW.KLCH.SC.Y.0017.140303T0300Z-140303T1800Z/ /O.NEW.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/ SABINE LAKE-CALCASIEU LAKE- 246 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW WATER ADVISORY IS IN EFFECT FROM 9 AM TO 3 PM CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 3 FEET. * LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE EARLY MONDAY MORNING LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ435-030615- /O.NEW.KLCH.SC.Y.0017.140303T1200Z-140304T0000Z/ /O.NEW.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/ VERMILION BAY- 246 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW WATER ADVISORY IS IN EFFECT FROM 9 AM TO 3 PM CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 3 FEET. * LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE EARLY MONDAY MORNING LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-030615- /O.NEW.KLCH.SC.Y.0017.140303T0300Z-140304T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- 246 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-030615- /O.NEW.KLCH.SC.Y.0017.140303T1200Z-140304T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 246 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ475-030615- /O.NEW.KLCH.SC.Y.0017.140303T1200Z-140304T2000Z/ WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 246 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 2 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 2 PM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
592 WHUS74 KLCH 030527 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1127 PM CST SUN MAR 2 2014 ...BLUE NORTHERS WILL RETURN... .A CANADIAN FRONT WILL SPILL SOUTHWARD THROUGH TEXAS...ENTERING THE HIGH ISLAND TO CAMERON STRETCH AROUND MIDNIGHT MONDAY... BEFORE EXITING THE ATCHAFALAYA BAY REGION BY EARLY MORNING MONDAY. GMZ470-472-031200- /O.CON.KLCH.GL.W.0003.140303T0900Z-140303T1500Z/ /O.CON.KLCH.SC.Y.0017.140303T1500Z-140304T0600Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 1127 PM CST SUN MAR 2 2014 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ430-432-031200- /O.CON.KLCH.SC.Y.0017.000000T0000Z-140303T1800Z/ /O.CON.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/ SABINE LAKE-CALCASIEU LAKE- 1127 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 3 FEET. * LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE EARLY MONDAY MORNING LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ435-031200- /O.CON.KLCH.SC.Y.0017.140303T1200Z-140304T0000Z/ /O.CON.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/ VERMILION BAY- 1127 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 3 FEET. * LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE EARLY MONDAY MORNING LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-031200- /O.CON.KLCH.SC.Y.0017.000000T0000Z-140304T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- 1127 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-031200- /O.CON.KLCH.SC.Y.0017.140303T1200Z-140304T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1127 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ475-031200- /O.CON.KLCH.SC.Y.0017.140303T1200Z-140304T2000Z/ WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1127 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 2 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 2 PM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS74 KLCH 031042 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 442 AM CST MON MAR 3 2014 ...STRONG WINDS AND HIGHER SEAS EXPECTED TO CONTINUE BEHIND STRONG COLD FRONT... .A CANADIAN COLD FRONT HAS PUSHED THROUGH THE NORTHWEST GULF OF MEXICO RESULTING IN STRONG WINDS AND HIGHER SEAS. HIGH PRESSURE WILL BUILD INTO THE NORTHWEST GULF TODAY THROUGH TUESDAY. WINDS AND SEAS WILL BEGIN TO QUIET DOWN BY EARLY EVENING OVER THE NEARSHORE WATERS BUT HANG ON OVER THE OFFSHOREE WATERS THROUGH EARLY TUESDAY MORNING. GMZ470-472-031845- /O.CAN.KLCH.GL.W.0003.000000T0000Z-140303T1500Z/ /O.EXT.KLCH.SC.Y.0017.140303T1042Z-140304T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- 442 AM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-031845- /O.EXT.KLCH.SC.Y.0017.000000T0000Z-140304T0000Z/ /O.CON.KLCH.LO.Y.0009.140303T1500Z-140303T2100Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 442 AM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. A LOW WATER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. * WINDS AND SEAS: NORTH WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 3 FEET. * LOW WATER: THE ACTUAL WATER LEVELS WILL FALL TO AROUND 1 FOOT BELOW THE DATUM MEAN-LOWER-LOW WATER...AT THE TIME OF THE EARLY MONDAY MORNING LOW TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ475-031845- /O.EXT.KLCH.SC.Y.0017.140303T1042Z-140304T1200Z/ WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 442 AM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-031845- /O.EXT.KLCH.SC.Y.0017.000000T0000Z-140304T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 442 AM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS 20 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 06
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Mar 2, 11:08 AM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Mar 2, 11:08 AM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1108 AM CST SUN MAR 2 2014 .DISCUSSION... 18Z TAF ISSUANCE. && .AVIATION... MVFR CEILINGS MOSTLY PREVAILING...WITH INTERMITTENT SCT FOR LCH/BPT THIS AFTERNOON WITH PARTIAL CLEARING ACROSS SE TX/SW LA. OTHERWISE...COLD FRONT EXPECTED TO CONTINUE SE ACROSS THE AREA LATER THIS EVENING...BRINGING INCREASED CHANCES OF TSRA AHEAD AND BEHIND THE FRONT. PLACED TEMPO GROUPS FOR THIS 4 HR WINDOW OF BEST CHANCES FOR TSRA WITH IFR VSBY/CEILING FROM 02-06Z FOR BPT...03-07Z FOR LCH/AEX...AND 04-08Z FOR LFT/ARA. FOLLOWING THE FROPA...EXPECT STRONG NNW TO N WINDS ~20 KTS WITH GUSTS TO NEAR 30 KT IN ITS WAKE...ALONG WITH LINGERING -RA AND IFR/MVFR CEILINGS. DML && .PREV DISCUSSION... /ISSUED 555 AM CST SUN MAR 2 2014/ AVIATION... LOW CLOUDS BEGINNING TO STREAM NORTHWARD FROM THE GULF OF MEXICO. RECENT OBSERVATIONS NOW SHOW IFR/MVFR CONDITIONS ACROSS MUCH OF THE AREA EXCEPT FOR BEAUMONT. CLOUDS HEIGHTS WILL RISE INTO VFR RANGE BY EARLY AFTERNOON. RAIN CHANCES WILL SLOWLY INCREASE BY MID AFTERNOON MAINLY IN INTERIOR SOUTHEAST TEXAS BUT WILL SPREAD SOUTH AND EAST INTO TONIGHT AND EARLY TOMORROW MORNING AS THE FRONT MOVES THROUGH THE AREA. WILL BE MONITORING SEVERE POTENTIAL LATER THIS EVENING INTO TONIGHT AS THE FRONT APPROACHES. 06 SYNOPSIS... WARM AND MUGGY CONDITIONS CONTINUE THIS MORNING...WITH TEMPERATURES IN THE 60S ACRS THE AREA. A LAYER OF STRATOCU HAS BEEN INCREASING IN COVERAGE AS MOISTURE STREAMS IN ON SLY WINDS AHEAD OF A SFC FRONT THAT EXTENDS FM CNTL ARK SW INTO CNTL TX. ALOFT...A POTENT SHORTWAVE IS CURRENTLY CROSSING THE DESERT SW AS WEAK RIDGING SHIFTS EAST...WITH WINDS OVER THE REGION BECOMING MORE SWLY. DISCUSSION... WARM AND HUMID CONDITIONS WILL PERSIST TODAY WITH A MOIST GULF AIRMASS OVER THE AREA. CLOUDS WILL CONTINUE TO THICKEN AS LIFT INCREASES WITH THE APPROACHING SHORTWAVE TROF. MOISTURE WILL CONTINUE TO INCREASE AND DEEPEN OVER THE REGION WITH PW VALUES CLIMBING TO AROUND 1.5-1.6 INCHES BY THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BEGIN DEVELOPING ALONG THE COLD FRONT ACRS TX TODAY...SPREADING EAST INTO OUR AREA BY MID TO LATE AFTN AS THE UPPER TROF AND SFC FRONT MOVE INTO THE AREA. SHOWER AND THUNDERSTORM CHANCES WILL BE HIGHEST ALONG THE FRONT...AND CARRIED CATEGORICAL POPS ACRS THE NWRN ZONES FOR EARLY THIS EVENING. THIS BAND OF HIGHEST POPS WILL PROGRESS EAST ACRS THE CWA OVERNIGHT...EXITING THE ERN ZONES BY EARLY MONDAY MORNING. THERE IS STILL THE POTENTIAL FOR SOME STORMS TO BECOME SEVERE...MAINLY DURING THE EVENING AND POSSIBLY INTO THE OVERNIGHT HOURS. CAPPING ALOFT THIS MORNING WILL GRADUALLY WEAKEN THROUGH THE DAY WHILE DIVERGENCE IN THE UPPER LVLS BECOMES ENHANCED DUE TO FAVORABLE PLACEMENT OF THE RIGHT ENTRANCE REGION OF THE JET. DESPITE THE WEAKENING CAP...INSTABILITY WILL BE SOMEWHAT MARGINAL WITH FCST SOUNDINGS SHOWING CAPES APPROACHING 1000 J/KG MAINLY IN A NARROW ZONE ALONG THE FRONT. HOWEVER...SHEAR IN THE LOW TO MID LVLS OVER THE REGION ACCOMPANIED BY A LOW LVL JET SHOULD BE SUFFICIENT FOR A FEW STORMS CAPABLE OF PRODUCING DAMAGING WINDS OR POSSIBLY ISOLATED TORNADOES ALONG WITH MARGINALLY LARGE HAIL. THE SEVERE THREAT WILL END WITH THE PASSAGE OF THE FRONT...WITH COLD HIGH PRES BUILDING SOUTH INTO THE CNTL AND SRN PLAINS. TEMPERATURES WILL FALL QUICKLY BEHIND THE FRONT...WITH HIGH TEMPERATURES ON MONDAY ONLY REACHING THE MIDDLE 40S NORTH TO LOWER 50S SOUTH. WILL SEE A BRIEF BREAK FM THE PRECIP ON MONDAY...BUT MOISTURE WILL RETURN ON TUESDAY AS ANOTHER WEAK DISTURBANCE CROSSES THE AREA. CONDITIONS FOR MARDI GRAS LOOK CLOUDY AND COOL WITH THE BEST CHANCES FOR RAIN MAINLY ALONG AND SOUTH OF I-10. AT THIS TIME...RAIN SHOULD STAY ON THE LIGHT SIDE AND POPS WILL BE IN THE SLT TO LOW END CHC RANGE DURING THE AFTN AND EVENING. AFTER MORNING LOWS NEAR OR JUST BELOW FREEZING...TEMPERATURES ARE EXPECTED TO ONLY REACH THE MIDDLE 40S DURING THE AFTN. FOR EVENING FESTIVITIES...TEMPERATURES ARE EXPECTED TO BE AROUND 40 DEGREES. A GENERALLY UNSETTLED PATTERN WILL PERSIST THROUGH THE WEEK...WITH ANOTHER SHORTWAVE TROF TO CROSS THE AREA WEDNESDAY INTO THURSDAY. THIS DISTURBANCE LOOKS TO BE FAIRLY ROBUST...INDUCING CYCLOGENESIS ALONG THE GULF FRONT ON WEDNESDAY. THIS LOW WILL CROSS THE NW GULF THROUGH THURSDAY MORNING...BRINGING ANOTHER ROUND OF SHOWERS THROUGH MIDWEEK. THE BEST CHANCES LOOK TO STAY ALONG AND SOUTH OF I-10 AND FURTHER SOUTH OVER THE COASTAL WATERS. THIS WILL ALSO REINFORCE NLY FLOW ACRS THE AREA...KEEPING TEMPERATURES ON THE COOL SIDE THROUGH THURSDAY MORNING. DRIER WEATHER IS EXPECTED ON FRIDAY WITH A WARMING TREND DEVELOPING GOING INTO THE WEEKEND. ANOTHER COLD FRONT IS FCST TO CROSS THE AREA DURING THE WEEKEND...BRINGING THE POSSIBILITY OF MORE RAIN...BUT KEPT CHCS ON THE LOW SIDE FOR NOW DUE TO DIFFERENCES IN MODEL GUIDANCE. MARINE... A LIGHT TO MODERATE ONSHORE FLOW WILL CONTINUE THROUGH TONIGHT. PATCHY FOG WILL BE POSSIBLE MAINLY ACROSS THE NEARSHORE WATERS AS WARM AND MOIST AIR TRAVELS OVER THE RELATIVELY COOL SHELF WATERS. THIS FOG COULD BECOME DENSE IN ISOLATED SPOTS. A STRONG COLD FRONT WILL CROSS THE AREA LATE TONIGHT INTO MONDAY MORNING...BRINGING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. STRONG OFFSHORE FLOW WILL DEVELOP IN ITS WAKE AND SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED. A GULF LOW IS EXPECTED TO DEVELOP AND MOVE NORTHEAST WEDNESDAY INTO THURSDAY...HELPING TO REINFORCE THE OFFSHORE FLOW. && .PRELIMINARY POINT TEMPS/POPS... KLCH 75 42 51 34 46 / 20 80 10 10 30 KBPT 76 40 51 36 47 / 20 80 10 20 40 KAEX 80 37 44 29 45 / 20 80 10 10 20 KLFT 75 45 50 33 46 / 10 80 20 10 30 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 2, 5:58 AM CST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 558 AM CST SUN MAR 2 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 558 AM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL CROSS THE AREA TONIGHT...ENTERING SOUTHEAST TEXAS DURING THE EVENING THEN MOVING EAST AND EXITING THE LOWER ATCHAFALAYA BASIN BY EARLY MONDAY MORNING. SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS TO WIDESPREAD ALONG THE FRONT. SOME STORMS MAY BE STRONG TO SEVERE. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT A FEW ISOLATED TORNADOES COULD ALSO BE POSSIBLE. SEVERE WEATHER IS POSSIBLE ANYWHERE ACROSS THE AREA...BUT THE BEST CHANCES WILL BE ALONG AND NORTH OF I-10. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL IS EXPECTED AND HIGH RAINFALL RATES IN SOME STORMS COULD PRODUCE MINOR FLOODING OF STREETS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH COLDER TEMPERATURES CAN BE EXPECTED BEHIND THE FRONT. BY TUESDAY MORNING...LOW TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR JUST BELOW FREEZING...WITH LIGHT FREEZE CONDITIONS POSSIBLE NORTH OF I-10. OTHERWISE...A SERIES OF DISTURBANCES WILL BRING OCCASIONAL CHANCES FOR RAIN THROUGH THE WEEK. NO SEVERE WEATHER IS EXPECTED WITH ANY OF THESE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-031200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 558 AM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT PATCHY SEA FOG IS EXPECTED THROUGH EARLY THIS EVENING. ISOLATED POCKETS OF DENSE FOG WILL BE POSSIBLE. A COLD FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS TONIGHT...BRINGING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STRONG STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE FRONT MONDAY AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED. WINDS WILL DIMINISH SLIGHTLY ON TUESDAY...THEN STRENGTHEN AGAIN WEDNESDAY INTO THURSDAY AS LOW PRESSURE DEVELOPS OVER THE WESTERN GULF AND MOVES NORTHEAST. EXERCISE CAUTION OR ADVISORY CONDITIONS WILL BE POSSIBLE DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:46 PM CST | Low Water Advisory | LCH | 24 hr | |
| Mar 2, 2:46 PM CST | Small Craft Advisory | LCH | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.